MathSciNet Relay Station
MathSciNet bibliographic data
MR1070523 58A12 (53C50 57R20)
Law, Peter R. Pseudo-Riemannian metrics and Hirzebruch signature. Proc. Amer. Math. Soc. 114 (1992), no. 3, 791–794.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement